Introduction. Vitamin D toxicity is a known cause of hypercalcemia and renal failure. The daily requirement of vitamin D is about 200-600 Iu. We report here a case of self medication vitamin D intoxication in young male who presented with hypercalcemia, acute renal failure and gastrointestinal symptoms. Methods. Our patient was a 17 year-old male who had been talking 5 vitamin D3 pearls on a daily basis for body-building without a prescription. Results. After 2 months of regular consumption, he suffered from nausea, vomiting, anorexia, constipation and enuresis. Examinations revealed a pulse of 76/min, blood pressure of 110/80 and no systematic abnormalities except dry mucosa. Routine chemistry revealed: WBC 11500ml (N=65%,L=25%), Hb 13.3g/dl, plt 329000μl, FBS 94mg/dl, Urea 94mg/dl(17-43), Creatinine 4.6mg/dl (0.7-1.4), uric acid 6.3mg/dl, calcium 13.4mg/dl (8.5- 11), phosphorous 5.9mg/dl (2.5-5), Albumine 4.3g/dl, Na 140mEq/l, K 4.3mEq/l, AST 19Iu/l, ALT 19Iu/l, Alp 183u/l, total billirubine 0.5, Urine Analysis (WBC many, RBC negative, calcium oxalate many, protein negative, bacteria negative). The patient was managed by continuous saline infusion, diuretic (furosemide), cortone (dexamethasone), bisphosphonate (pamidronate) and calcitonin. Further paraclinic studies revealed: PTH 22pq/ml (10-65), 25(OH) vitaminD >100ng/ml (5-53), negative urine culture and normal chest X-Ray, Electrocardiography and kidney ultrasonography. The level of serum calcium on the 6th day of treatment was 10.5mg/dl that of phosphorus was 4.7mg/dl and the cratinine level stabilized at 1.8mg/dl. Urine analysis became normal at this stage. During hospitalization gastrointestinal symptoms disappeared and in further follow-up visit the cratinine level decreased to 0.8mg/dl. Conclusion. Although vitamin D has a wide therapeutic index, its toxicity is well known and various cases of accidental ingestion, self-medication and malpractice have been reported. This intoxication with mechanism of hypercalcemia due to increased intestinal absorption and in more serious cases increased bone resorbtion leads to several clinical manifestations including kidney disorders (65%), renal failure (51%), gastrointestinal tract disorders (23%) and hypertension (52%). Calcium serum levels of 12-15mg/dl which are gradually caused by ingestion of over than (40000-100000Iu/day) in a long period of time may decrease GFR reversibly by the mechanism of renal vasoconstriction and natriuresis– induced volume contraction. A positive drug history other than cratinine rise and high serum levels of vitamin D3 represents renal failure on the grounds of vitamin D3 intoxication. Although vitamin D is not regarded as a routine supplement for body-building, our patient took 250000 iu of vitamin D3 on a daily basis for 2 months. In spite of few reported cases of vitamin D intoxication, it should not be taken without indication as it may cause intoxication.